# SDR NACA2017061600042

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 57,008 hours, 42,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION USING NDT ON BS 727 GILLER STRAP AT LBL 10 TO RBL 10.    REPLACED THE STRAP IAW DWG 69-46547 REV DK , & SRM 51-40-02, PG 2-4, REV 113.
